# SDR SCNA09013

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 30,913 hours, 11,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CLEAR PLASTIC COVER ON THE R-1 DOOR SLIDE WAS FOUND TO BE LOOSE.  MAINTENANCE REMOVED THE SLIDE AND REPAIRED THE WINDOW AND THEN REINSTALLED THE SLIDE IN THE R-1 POSITION.
